Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


re: lasting effects
Sep 29, 2011

it sounds as though you are saying that the immense weight gain (140 to 180 in 6 weeks) I relate to Kaletra (PEP) will probably diminish over time? Do you suppose the hypoglycemia will return as well? I'm not liking my new paunch, but I am liking my post pep energy levels...

Response from Dr. Young

Hi again,

I'd be shocked if 4 weeks of PEP (even if it included appropriately, Kaletra) would result in forty pounds of weight gain.

BY



Previous
Should I stop or continue the treatment?
Next
Temporary Meds Switch

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement